zbMATH — the first resource for mathematics

Free subalgebras of complette Boolean algebras and spaces of continuous functions. (English. Russian original) Zbl 0286.46029
Sib. Math. J. 14(1973), 395-403 (1974); translation from Sib. Mat. Zh. 14, 569-581 (1973).

46E05 Lattices of continuous, differentiable or analytic functions
06E05 Structure theory of Boolean algebras
Full Text: DOI
[1] H. P. Rosenthal, ?On injective Banach spaces and spaces L? (?) for finite measures ?,? Acta. Math.,124, 205?248 (1970). · Zbl 0207.42803 · doi:10.1007/BF02394572
[2] D. A. Vladimirov, Boolean Algebra [in Russian], Nauka, Moscow (1969).
[3] R. Sikorskii, Boolean Algebra [in Russian], Mir, Moscow (1969).
[4] D. A. Vladimirov and B. A. Efimov, ?The cardinality of extremally-disconnected bicompacts and complete Boolean algebras,? Dokl. Akad. Nauk SSSR,194, No. 6, 1247?1250 (1970).
[5] K. Kuratovskii and A. Mostovskii, The Theory of Sets [in Russian], Mir, Moscow (1970).
[6] N. Burbaki, The Theory of Sets [Russian translation], Mir, Moscow (1965).
[7] P. Erdos and A. Tarski ?On families of mutually exclusive sets,? Ann. Math.,44, 315?329 (1943). · Zbl 0060.12602 · doi:10.2307/1968767
[8] B. A. Efimov, ?Extremally disconnected bicompacts and absolutes,? Trudy Mosk. Matem. O-va,23, 235?276 (1970). · Zbl 0227.54017
[9] R. S. Pierce, ?A note on complete Boolean algebras,? Proc. Am. Math. Soc.,9, 892?896 (1958). · Zbl 0092.03402 · doi:10.1090/S0002-9939-1958-0102487-6
[10] Z. Frolik, ?Maps of extremally disconnected spaces, theory of types, and applications,? Proc. Kanpur Topological Conference, 1968, Academia, Prague (1971), pp. 131?142.
[11] A. M. Gleason, ?Projective topological spaces, III,? J. Math.,2, 482?489 (1958). · Zbl 0083.17401
[12] H. B. Cohen, ?Injective envelopes of Banach spaces,? Bull. Am. Math. Soc.,70, 723?726 (1964). · Zbl 0124.06505 · doi:10.1090/S0002-9904-1964-11189-7
[13] M. M. Day, Normed Linear Spaces [Russian translation], IL, Moscow (1961). · Zbl 0098.30401
[14] N. A. Shanin, ?Products of topological spaces,? Trudy Matem. In-ta Akad. Nauk SSSR, 24 (1948).
[15] R. Engelking and A. Pelczynski ?Remarks on dyadic spaces,? Colloq. Math.,11, 55?63 (1969).
[16] A. Pelczynski, ?On the isomorphism of spaces m and M,? Bull. Acad. Pol. Sci., Ser. Sci., Math., Astron., et Phys.,6, 695?696 (1958).
[17] K. A. Ross and A. H. Stone ?Products of separable spaces,? Am. Math. Monthly,71, 398?403 (1964). · Zbl 0119.38202 · doi:10.2307/2313241
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.